RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1082–1083 (Mi de8793)  

Short Communications

On the spectrum of some singular differential equations

T. S. Gadzhiev

Institute of Mathematics and Mechanics, Azerbaijan Academy of Sciences, Baku

Full text: PDF file (269 kB)

English version:
Differential Equations, 1995, 31:6, 1013–1014

Bibliographic databases:
UDC: 517.95
Received: 11.01.1995

Citation: T. S. Gadzhiev, “On the spectrum of some singular differential equations”, Differ. Uravn., 31:6 (1995), 1082–1083; Differ. Equ., 31:6 (1995), 1013–1014

Citation in format AMSBIB
\Bibitem{Gad95}
\by T.~S.~Gadzhiev
\paper On the spectrum of some singular differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1082--1083
\mathnet{http://mi.mathnet.ru/de8793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383937}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1013--1014


Linking options:
  • http://mi.mathnet.ru/eng/de8793
  • http://mi.mathnet.ru/eng/de/v31/i6/p1082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019